ACLS pharmacology

A patient with sinus bradycardia and a heart rate of 42 bpm has diaphoresis and a BP of 80/60 mm Hg. What is the initial dose of atropine?
0.5 mg
When can you use magnesium in cardiac arrest?
pulseless VT associated with torsades de pointes
A patient has a rapid irregular wide-complex tachycardia. The ventricular rate is 138/min. He is asymptomatic, with a blood pressure of 110/70 mm Hg. He has a history of angina. What should you do?
Seek expert consultation
We will write a custom essay sample on
ACLS pharmacology
or any similar topic only for you
Order now
A patient with possible ST-segment elevation MI has ongoing chest discomfort. What is a containdication to the administration of nitrates?
Phosphodiesterase inhibitor within 12 hours
In which situation does bradycardia require treatment?
hypotension
You patient has been intubated. IV/IO access is not available. Which combination of drugs can be administered by the endotracheal route?
Lidocaine, epinephrine, vasopressin
A patient is in cardiac arrest. Ventricular fibrillation has been refractory to a second shock. Which drug and dose should be administered first by the IV/IO route?
Epinephrine 1 mg
A patient is in refractory ventricular fibrillation. High quality CPR is in progress, and shocks have been given. One dose of epinephrine was given after the second shock. An antiarrhythmic drug was given immediately after the third shock. What drug should the team leader request to be prepared for administration next?
Second dose of epinephrine 1 mg
A 62 year old man suddenly experienced difficulty speaking and left-sided weakness. He was brought into the emergency department. He meets initial criteria for fibrinolytic therapy, and a CT scan of the brain is ordered. What are the guidelines for antiplatelet and fibrinolytic therapy?
Do not give ASA for at least 24 hours if rtPA is administered
A patient is in pulseless ventricular tachycardia. Two shocks and 1 dose of epinephrine have been given. Which is the next drug/dose to anticipate to administer?
Amiodarone 300 mg
A patient is in refractory ventricular fibrillation and has received multiple appropriate defibrillation shocks, epinephrine 1 mg IV twice, and an initial dose of 300 mg amiodarone IV. The patient is intubated A second dose of amiodarone is now called for. The recommended second dose of amiodarone is what?
150 mg IV push
A 57 year old woman has palpitations, chest discomfort, and tachycardia. The monitor shows a regular wide-complex QRS at a rate of 180 bpm. She becomes diaphoretic and her blood pressure is 80/60 mm Hg. What is the next action?
Perform immediate electrical cardioversion
A 35 year old woman has palpitations, light headedness, and a stable tachycardia. The monitor shows a regular narrow-complex QRS at a rate of 180/min. Vagal maneuvers have not been effective in terminating the rhythm. An IV has been established. What drug should be administered IV?
Adenosine 6 mg
A patient is in cardiac arrest. High quality chest compressions are being given. The patient is intubated and an IV has been started. The rhythm is asystole. Which is the first drug/dose to administer?
Epinephrine 1 mg or vasopressin 40 units IV or IO
A patient with ST-segment elevation MI has ongoing chest discomfort. Fibrinolytic therapy has been ordered. Heparin 4000 units IV bolus was administered, and a heparin infusion of 1000 units per hour is being administered. ASA was not taken by the patient because he had a history of gastritis treated 5 years ago. What is the next action?
Give ASA 160-325 chewed immediately
What is the dose of vasopressin and how is it administered (in cardiac arrest)?
40 units administered IV or IO
A patient is in cardiac arrest. Ventricular fibrillation has been refractory to an initial shock. What is the recommended route for drug administration during CPR?
IV or IO
A patient has sinus bradycardia with a heart rate of 36/min. Atropine has been administered to a total dose of 3 mg. A transcutaneous pacemaker has failed to capture. The patient is confused, and her blood pressure is 100/60 mm HG. What is now indicated?
Epinephrine 2 to 10 mcg/min
You arrive on the scene with the code team. High-quality CPR is in progress. An AED has previously advised “no shock indicated”. A rhythm check now finds asystole. After resuming high-quality compressions, your next action is to what?
Gain IV or IO access
A patient with a possible acute coronary syndrome has ongoing chest discomfort unresponsive to 3 SL NTG tablets. There are no contraindications, and 4 mg of morphine sulfate was administered. Shortly afterward, blood pressure falls to 88/60 mm Hg, and the patient has increased chest discomfort. What should you do?
Give normal saline 250 mL to 500 mL fluid bolus
which intervention is most appropriate for a pt in asystole
epinephrine
A monitored pt in the ICU developed a sudden onset of narrow-complex tach at 220/min. Pt bp is 128/58 mmHg, PETCO2 38 mmHg and pulse oximetry 98%. Vascular access in the left arm and the pt has not been given any vasoactive drugs. 12 lead ECG confirms supraventricular tachy with no evidence of ischemia or infarction. Hr has not responded to vagal maneuvers. What is your next action?
adenosine 6mg IV push
You are caring for a 66 yo man with a history of a large intracerebral hemorrhage 2 months ago. He is being evaluated for another acute stroke. CT scan is negative for hemorrhage. Pt is receiving oxygen via nasal cannula at 2 L/min and IV has been established. BP 180/110 mmHg. Which drug do you anticipate giving to this pt?
aspirin

Custom writing services

×

Hi there, would you like to get such a paper? How about receiving a customized one? Check it out